Maryland, 2013Damaging Winds in Maryland, June 25, 2013
June 25, 2013 · NWS PHI · 3 events in 2 counties and zones
The gust front associated with a weakening squall line still managed to cause some wind damage along the Eastern Shore during the late evening on the 25th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The gust front associated with a weakening squall line still managed to cause some wind damage along the Eastern Shore during the late evening on the 25th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 25, 8:22 PM EST, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 25, 8:22 PM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
922 PM EDT TUE JUN 25 2013
.SYNOPSIS...
A BERMUDA HIGH PRESSURE SYSTEM WILL KEEP THE REGION LOCKED IN A
HOT AND HUMID AIR MASS THROUGH AT LEAST THURSDAY. A STRONG COLD
FRONT WILL APPROACH FROM THE WEST ON THURSDAY AND CROSS THE AREA
BY FRIDAY BEFORE STALLING OFF THE COAST. AS A RESULT A PERIOD OF
UNSETTLED WEATHER IS EXPECTED FOR THE START OF JULY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WHILE THE LINE OF SHOWERS AND THUNDERSTORMS APPROACHING FROM THE
WEST THIS EVENING WAS WEAKENING A BIT, IT REMAINED POTENT ENOUGH
AS IT MOVED INTO THE SUSQUEHANNA RIVER VALLEY TO WAR RENT THE
ISSUANCE OF A SEVERE THUNDERSTORM WATCH FOR ALLENTOWN, PHILADELPHIA,
CAPE MAY AND POINTS TO THE WEST. THE WATCH IS IN EFFECT UNTIL 100
AM. THE LINE OF SHOWERS AND THUNDERSTORMS WILL BE DRAWN TO THE
SOUTHEAST TOWARD AN AREA OF UNSTABLE AIR.
FOLLOWING ANY PRECIPITATION, THERE MAY BE SOME PATCHY LIGHT FOG
DUE TO THE LINGERING LOW LEVEL MOISTURE. MINIMUM TEMPERATURES
WILL BE MAINLY IN THE UPPER 60S AND LOWER 70S.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
WE WILL ISSUE A HEAT ADVISORY FOR URBAN AREAS FOR WEDNESDAY.
CONFIDENCE IS NOT THE GREATEST, BUT THIS WILL BE THE THIRD
STRAIGHT DAY OF 90 PLUS HEAT AND NOT SURE IF WE ARE GOING TO GET
AS MUCH COOLING FROM TSRAS TONIGHT AS LAST NIGHT. NAM MOS IS
RUNNING APPROXIMATELY 3-6F TOO LOW ON HOURLY TEMPS TODAY, SO
GUIDANCE WAS NOT USED ON WEDNESDAY. GFS MOS WHICH HAS VERIFIED
BETTER MATCHES PRETTY CLOSELY WITH FCST 850/925MB TEMPS AS WELL AS
1000-850 THICKNESSES. OF CONCERN ALSO HAS BEEN THAT STAT GUIDANCE
HAS BEEN MIXING DEW POINTS DOWNWARD TOO QUICKLY THE PAST TWO DAYS.
WHETHER ITS THE LEE SIDE TROF OR JUST HOW WET THIS JUNE HAS BEEN,
NOT BANKING ON THE THIRD TIME BEING THE CHARM. RIGHT NOW THIS
APPEARS TO BE ONE DAY EVENT REASON FOR ADVY VS WARNING.
SENSIBLE WEATHER, IF TODAY IS THE RELATIVE LULL IN CONVECTIVE
ACTIVITY, WEDNESDAY IS SHOWING A TICK UP. NEARLY ALL KINEMATIC AND
THERMODYNAMICALLY FORCINGS ARE SLIGHTLY STRONGER THAN TODAY. THE
ONE PROBLEM WE ARE SEEING WITH WEDNESDAY IS THE SPLIT BETWEEN THE
BETTER FORCING NORTHWEST AND THE GREAT INSTABILITY AND FCST MID
LEVEL LAPSE RATES SE. PLUS THE FACT THE MODELS MAY BE FAST WITH
THE OVERALL PROGRESSION WILL HAVE US KEEP POPS AS CHANCE. SPC
SLIGHT RISK NORTHWEST HALF OF OUR CWA IS A GOOD FIT AS THAT IS
CLOSER PROXIMITY TO FORCING WHICH SHOULD BE PLACE FOR A BETTER
CHANCE OF ORGANIZATIONAL LINE OR CLUSTER.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE WARM AND STICK AMS WILL REMAIN IN PLACE WED NIGHT AND BY THU
A STRONG S/WV, AND LOW PRESSURE SYS WILL APPROACH FROM THE W. THE
CDFNT ASSOCD WITH THIS LOW WILL CROSS THE REGION BY FRI MRNG. WITH
DEW POINTS INCREASING ON THU IT WILL REMAIN VERY UNCOMFORTABLE
DESPITE MORE CLOUDS AND TEMPS A FEW DEGREES LOWER THAN ON WED.
WITH A DECENTLY ROBUST LOW (FOR LATE JUNE) AND CDFNT APPROACHING,
THU COULD BE THE BEST SHOT OF SHWRS AND TSTMS FOR THE WEEK. SPC
HAS ALREADY PLACED A GOOD PORTION OF THE AREA GENLY WEST OF
PHILADELPHIA IN A SLGT RISK.
THE CDFNT WILL CROSS THE REGION BY FRIDAY BUT REMAIN CLOSE
OFFSHORE. PRECIP CHCS WILL DECREASE AND FRIDAY COULD END UP BEING
DRY OR MOSTLY DRY. SWLY FLOW WILL THEN PREVAIL THRU THE WEEKEND
INTO NEXT WEEK AND THE FLOW WILL STRENGTHEN ANS THE TROF DEEPENS
TO THE W. THIS WILL KEEP UNSETTLED WX OVER THE AREA WITH CHCS OF
SHWRS AND TSTMS EACH DAY. THERE ARE NO SIGNIFICANT SYNOPTIC
FEATURE OF NOTE, BUT EACH DAY'S TSTM CHCS WILL BE PARTIALLY BASED
ON BOUNDARIES AND ANY S/WVS THAT MAY BE PASSING THRU THE FLOW,
WHICH EACH MDL WILL HANDLE DIFFERENTLY AND ARE DIFFICULT TO
DIAGNOSE AT THIS TIME SCALE. FOR NOW, WILL MAINTAIN LOW CHC POPS.
MON LOOKS LIKE THERE COULD BE A WK LOW SO WILL GO A TAD HIGHER
THERE, BUT CONFIDENCE REMAINS LOW ON PRECIP CHCS AND LOCATION IN
THE EXTENDD PD.
AFTER THU, TEMPS LOOK TO RETURN CLOSER TO NRML, BUT WILL LIKELY
REMAIN SLIGHTLY ABV THRU THE PD.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
AT 0100Z, A LINE OF SHOWERS AND THUNDERSTORMS EXTENDED ACROSS THE
SUSQUEHANNA RIVER VALLEY WITH ADDITIONAL SHOWERS AND THUNDERSTORMS
IN THE POCONOS AND THE LEHIGH VALLEY. THE PRECIPITATION WILL
CONTINUE TO WEAKEN A BIT AS IT MOVES SOUTHEASTWARD. THE SHOWERS
AND THUNDERSTORMS SHOULD PASS THROUGH OUR REGION BY 0500Z.
FOR THE LATE NIGHT PERIOD, ABUNDANT LOW LEVEL MOISTURE WILL
LIKELY RESULT IN SOME MVFR VISIBILITY RESTRICTIONS.
CONDITIONS SHOULD BE MAINLY VFR FOR WEDNESDAY WITH A CHANCE OF
AFTERNOON AND EVENING THUNDERSTORMS.
THE WIND IS FORECAST TO BE LIGHT AND MAINLY FROM THE SOUTHWEST
AND WEST TONIGHT. A WEST WIND AROUND 10 KNOTS IS ANTICIPATED FOR
WEDNESDAY.
OUTLOOK...
WED NIGHT INTO THU MORNING...MOSTLY VFR WITH SHORT PERIODS OF
SUB-VFR IN MORNING FOG AND/OR SCT SHOWERS/TSTMS. MD CONFIDENCE.
THU AFTERNOON THROUGH SAT...GENLY VFR. HOWEVER, THERE WILL BE
PERIODS OF MVFR/IFR (POSSIBLY PROLONGED ONES) IN MORNING LOW
CLOUDS AND FOG AND AREAS OF SHOWERS AND TSTMS. LOW CONFIDENCE.
&&
.MARINE...
THE RETURN FLOW BEHIND THE DEPARTING BERMUDA HIGH WILL KEEP A
W/SW WIND ACROSS THE WATERS TONIGHT. WINDS/SEAS WILL REMAIN BELOW
SCA CONDITIONS THRU THE PERIOD. SCT SHOWERS/TSTMS EARLY TONIGHT
WITH FAIR WEATHER RESUMING LATER TONIGHT INTO WED MORNING. SEAS
ON THE OCEAN WILL BE AROUND 2-4 FT AND 1-2 FT OVER DEL BAY.
REMEMBER...WINDS AND WAVES WILL BE LOCALLY HIGHER IN TSTMS.
OUTLOOK...
SUB-SCA CONDITIONS ARE EXPECTED INTO THURSDAY MORNING. AFTER THAT
INCREASING SWLY FLOW MIGHT BRING SCA CRITERIA MAINLY FOR SEAS,
MORE SO THAN WINDS, TO THE OCEAN WATERS BEGINNING LATER THU AND
PSBLY CONTINUING INTO THE WKND. RIGHT NOW CONFIDENCE REMAINS LOWER
THAN AVERAGE THAT THIS WILL OCCUR AS WAVE WATCH GUIDANCE OFTEN IS
TOO BULLISH UNDER THESE REGIMES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY FROM 11 AM TO 8 PM EDT WEDNESDAY FOR PAZ070-071-
102-104-106.
NJ...HEAT ADVISORY FROM 11 AM TO 8 PM EDT WEDNESDAY FOR NJZ015-
017>019.
DE...HEAT ADVISORY FROM 11 AM TO 8 PM EDT WEDNESDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...IOVINO
SHORT TERM...GIGI
LONG TERM...NIERENBERG
AVIATION...IOVINO/NIERENBERG
MARINE...GIGI/NIERENBERGHazardous weather outlook, Jun 25, 8:08 PM EST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
908 PM EDT TUE JUN 25 2013
NJZ001-007>010-012-PAZ054-055-062-270115-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE-
NORTHAMPTON-
908 PM EDT TUE JUN 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING
INTO THE 90S IS LIKELY WEDNESDAY. AFTERNOON HEAT INDICES SHOULD
REACH THE MID 90S.
WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS
PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE
THUNDERSTORMS WEDNESDAY AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ060-061-101-103-105-270115-
BERKS-LEHIGH-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
908 PM EDT TUE JUN 25 2013
...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 1 AM EDT
WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING
INTO THE 90S IS LIKELY WEDNESDAY. AFTERNOON HEAT INDICES SHOULD
REACH THE MID 90S.
WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS
PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE
THUNDERSTORMS WEDNESDAY AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001-NJZ017-018-PAZ070-071-102-104-106-270115-
NEW CASTLE-GLOUCESTER-CAMDEN-DELAWARE-PHILADELPHIA-EASTERN CHESTER-
EASTERN MONTGOMERY-LOWER BUCKS-
908 PM EDT TUE JUN 25 2013
...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 1 AM EDT
WEDNESDAY...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS
PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE
THUNDERSTORMS WEDNESDAY AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ015-019-270115-
MERCER-NORTHWESTERN BURLINGTON-
908 PM EDT TUE JUN 25 2013
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS
PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE
THUNDERSTORMS WEDNESDAY AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ013-014-020-022-025>027-270115-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
908 PM EDT TUE JUN 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING
INTO THE 90S IS LIKELY WEDNESDAY AND THURSDAY. AFTERNOON HEAT
INDICES SHOULD REACH THE MID 90S AND POSSIBLY THE UPPER 90S.
WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS
PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE
THUNDERSTORMS WEDNESDAY AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ002>004-MDZ008-012-015-019-020-NJZ016-021-023-024-270115-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-CUMBERLAND-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
908 PM EDT TUE JUN 25 2013
...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 1 AM EDT
WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING
INTO THE 90S IS LIKELY WEDNESDAY AND THURSDAY. AFTERNOON HEAT
INDICES SHOULD REACH THE MID 90S AND POSSIBLY THE UPPER 90S.
WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS
PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE
THUNDERSTORMS WEDNESDAY AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ450>455-270115-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
908 PM EDT TUE JUN 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS
PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE
THUNDERSTORMS WEDNESDAY AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-270115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
908 PM EDT TUE JUN 25 2013
...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 1 AM EDT
WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS
PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE
THUNDERSTORMS WEDNESDAY AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 25, 4:29 PM EST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ 911 CALL CENTER
TREES DOWN AT INTERSECTION OF ROUTE 512 AND PICKLE
ROAD.
0350 PM LIGHTNING TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ TRAINED SPOTTER
*** 1 INJ *** ONE PERSON INJURED DUE TO NEARBY
LIGHTNING STRIKE ON MCCAN MILL ROAD.
0405 PM TSTM WND DMG BERNARDSVILLE 40.73N 74.59W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDSVILLE.
0408 PM TSTM WND DMG BERNARDS TWP 40.68N 74.58W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDS TWP.
0505 PM TSTM WND DMG GIBBSTOWN 39.82N 75.28W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN AT INTERSECTION OF BROAD ROAD AND EVERGREEN
ROAD.
0508 PM TSTM WND DMG MICKLETON 39.79N 75.24W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN ALONG DEMOCRAT ROAD.
&&
EVENT NUMBER PHI1300189 PHI1300188 PHI1300191 PHI1300190 PHI1300192
PHI1300193
KLINELocal storm report, Jun 25, 5:13 PM EST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ 911 CALL CENTER
TREES DOWN AT INTERSECTION OF ROUTE 512 AND PICKLE
ROAD.
0350 PM LIGHTNING TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ TRAINED SPOTTER
*** 1 INJ *** ONE PERSON INJURED DUE TO NEARBY
LIGHTNING STRIKE ON MCCAN MILL ROAD.
0405 PM TSTM WND DMG BERNARDSVILLE 40.73N 74.59W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDSVILLE.
0408 PM TSTM WND DMG BERNARDS TWP 40.68N 74.58W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDS TWP.
0449 PM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
06/25/2013 PHILADELPHIA PA 911 CALL CENTER
SEVERAL TREES DOWN IN SOUTHERN PART OF THE CITY.
0452 PM TSTM WND DMG CAMDEN 39.94N 75.11W
06/25/2013 CAMDEN NJ 911 CALL CENTER
NUMEROUS TREES DOWN IN NORTHWESTERN PART OF CAMDEN
COUNTY.
0505 PM TSTM WND DMG GIBBSTOWN 39.82N 75.28W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN AT INTERSECTION OF BROAD ROAD AND EVERGREEN
ROAD.
0508 PM TSTM WND DMG MICKLETON 39.79N 75.24W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN ALONG DEMOCRAT ROAD.
&&
EVENT NUMBER PHI1300189 PHI1300188 PHI1300191 PHI1300190 PHI1300194
PHI1300195 PHI1300192 PHI1300193
KLINELocal storm report, Jun 25, 5:21 PM EST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
621 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ 911 CALL CENTER
TREES DOWN AT INTERSECTION OF ROUTE 512 AND PICKLE
ROAD.
0350 PM LIGHTNING TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ TRAINED SPOTTER
*** 1 INJ *** ONE PERSON INJURED DUE TO NEARBY
LIGHTNING STRIKE ON MCCAN MILL ROAD.
0405 PM TSTM WND DMG BERNARDSVILLE 40.73N 74.59W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDSVILLE.
0408 PM TSTM WND DMG BERNARDS TWP 40.68N 74.58W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDS TWP.
0449 PM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
06/25/2013 PHILADELPHIA PA 911 CALL CENTER
SEVERAL TREES DOWN IN SOUTHERN PART OF THE CITY.
0452 PM TSTM WND DMG CAMDEN 39.94N 75.11W
06/25/2013 CAMDEN NJ 911 CALL CENTER
NUMEROUS TREES DOWN IN NORTHWESTERN PART OF CAMDEN
COUNTY.
0505 PM TSTM WND DMG GIBBSTOWN 39.82N 75.28W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN AT INTERSECTION OF BROAD ROAD AND EVERGREEN
ROAD.
0508 PM TSTM WND DMG MICKLETON 39.79N 75.24W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN ALONG DEMOCRAT ROAD.
0512 PM TSTM WND DMG EAST GREENWICH TWP 39.79N 75.25W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN IN EAST GREENWICH TWP.
0522 PM TSTM WND DMG PITMAN 39.73N 75.13W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN IN PITMAN.
&&
EVENT NUMBER PHI1300189 PHI1300188 PHI1300191 PHI1300190 PHI1300194
PHI1300195 PHI1300192 PHI1300193 PHI1300196 PHI1300197
KLINELocal storm report, Jun 25, 5:40 PM EST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ 911 CALL CENTER
TREES DOWN AT INTERSECTION OF ROUTE 512 AND PICKLE
ROAD.
0350 PM LIGHTNING TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ TRAINED SPOTTER
*** 1 INJ *** ONE PERSON INJURED DUE TO NEARBY
LIGHTNING STRIKE ON MCCAN MILL ROAD.
0405 PM TSTM WND DMG BERNARDSVILLE 40.73N 74.59W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDSVILLE.
0408 PM TSTM WND DMG BERNARDS TWP 40.68N 74.58W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDS TWP.
0449 PM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
06/25/2013 PHILADELPHIA PA 911 CALL CENTER
SEVERAL TREES DOWN IN SOUTHERN PART OF THE CITY.
0452 PM TSTM WND DMG CAMDEN 39.94N 75.11W
06/25/2013 CAMDEN NJ 911 CALL CENTER
NUMEROUS TREES DOWN IN NORTHWESTERN PART OF CAMDEN
COUNTY.
0505 PM TSTM WND DMG GIBBSTOWN 39.82N 75.28W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN AT INTERSECTION OF BROAD ROAD AND EVERGREEN
ROAD.
0508 PM TSTM WND DMG MICKLETON 39.79N 75.24W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN ALONG DEMOCRAT ROAD.
0512 PM TSTM WND DMG EAST GREENWICH TWP 39.79N 75.25W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN IN EAST GREENWICH TWP.
0522 PM TSTM WND DMG PITMAN 39.73N 75.13W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN IN PITMAN.
0550 PM TSTM WND DMG HAMMONTON 39.65N 74.77W
06/25/2013 ATLANTIC NJ LAW ENFORCEMENT
A FEW TREES DOWN IN HAMMONTON.
&&
EVENT NUMBER PHI1300189 PHI1300188 PHI1300191 PHI1300190 PHI1300194
PHI1300195 PHI1300192 PHI1300193 PHI1300196 PHI1300197 PHI1300198
KLINESpecial weather statement, Jun 25, 8:09 PM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
909 PM EDT TUE JUN 25 2013
NJZ007-009-PAZ054-055-062-260200-
CARBON PA-HUNTERDON NJ-MONROE PA-NORTHAMPTON PA-WARREN NJ-
909 PM EDT TUE JUN 25 2013
...A STRONG THUNDERSTORM WILL AFFECT CARBON...NORTHAMPTON...SOUTHERN
MONROE...SOUTHERN WARREN AND WESTERN HUNTERDON COUNTIES...
AT 903 PM EDT...A STRONG THUNDERSTORM WAS NEAR JIM THORPE...MOVING
EAST AT 30 MPH. OTHER THUNDERSTORMS ARE MOVING THROUGH CARBON...
MONROE AND NORTHAMPTON COUNTIES AND WILL LIKELY CONTINE EAST INTO
NEW JERSEY.
WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR PARRYVILLE AROUND 910 PM...PALMERTON AROUND
920 PM...DANIELSVILLE AROUND 930 PM...CHAPMAN AROUND 940 PM...
BELFAST AROUND 950 PM AND TATAMY AROUND 1000 PM.
LAT...LON 4101 7576 4090 7481 4083 7482 4079 7489
4075 7484 4044 7489 4050 7506 4056 7509
4057 7519 4061 7520 4057 7529 4060 7539
4063 7539 4067 7543 4066 7548 4074 7553
4074 7560 4079 7561 4073 7576 4092 7600
FORECASTER: AMCSpecial weather statement, Jun 25, 9:01 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT TUE JUN 25 2013
NJZ001-007>010-PAZ054-055-062-260400-
CARBON PA-HUNTERDON NJ-MONROE PA-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-
1001 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORMS WILL AFFECT CARBON...HUNTERDON...MONROE...
MORRIS...NORTHAMPTON...SOMERSET...SUSSEX AND WARREN COUNTIES...
AT 954 PM EDT...A STRONG THUNDERSTORM WAS NEAR WEST HAZLETON...MOVING
EAST AT 35 MPH. NUMEROUS OTHER THUNDERSTORMS ARE OCCURRING OVER THE
POCONOS AND INTO NORTHWEST NEW JERSEY.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM
ALONG WITH CLOUD TO GROUND LIGHTNING. IF A THUNDERSTORM APPROACHES
SEEK SHELTER INDOORS.
LAT...LON 4121 7437 4105 7449 4097 7427 4096 7427
4038 7460 4042 7477 4034 7489 4042 7506
4057 7510 4061 7520 4054 7534 4079 7561
4074 7575 4091 7600 4100 7575 4110 7576
4123 7554 4126 7513 4109 7503 4128 7484
FORECASTER: AMCThunderstorm Wind, Cecil
- When
- June 25, 9:42 PM EST
- Where
- Cecil County, Port Deposit
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 39.600, -76.120
The gust front associated with a line of severe thunderstorms knocked down a few trees and wires in Port Deposit.
Thunderstorm Wind, Cecil
- When
- June 25, 9:56 PM EST
- Where
- Cecil County, 0.5 mi NNW of Elkton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 39.607, -75.833
The gust front associated with a line of severe thunderstorms knocked down a few trees and wires in Elkton.
Thunderstorm Wind, Talbot
- When
- June 25, 10:50 PM EST
- Where
- Talbot County, 1.97 mi SE of Manadier
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.703, -76.020
The gust front associated with a line of severe thunderstorms knocked down a couple of trees along Lloyds Landing Road in Trappe.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, June 25, 20131 death · 1 event
- Flooding and Hail in Pennsylvania, June 25 to 26, 2013$196,000 · 1 in hail · 74 events
- Hail and Damaging Winds in Ohio, June 25, 2013$696,000 · 1 in hail · 33 events
- Flooding in Iowa, June 25 to 30, 2013$1.3 million · 3 events
- Flash Flood and Damaging Winds in Vermont, June 25, 2013$1.0 million · 55 kt wind · 3 events
- Hail and Damaging Winds in Ohio, June 25, 2013$60,000 · 1.75 in hail · 58 events
- Hail in Nebraska, June 25, 2013$750,000 · 1 in hail · 3 events
- Flash Flooding and Flood in North Dakota, June 25 to 27, 2013$257,000 · 2 in hail · 25 events
- Damaging Winds in Pennsylvania, June 25, 2013$153,000 · 61 kt wind · 31 events
- Tornado and Flash Flooding in Minnesota, June 25 to 27, 2013$230,000 · EF0 · 19 events
- Hail and Damaging Winds in Illinois, June 25, 2013$121,000 · 1.75 in hail · 19 events
- Flash Flood and Damaging Wind in New York, June 25, 2013$260,000 · 50 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 458381, 458383, 458384.